Extremal Problems for Elliptic Systems

  • Uldis Raitums
Conference paper
Part of the International Series of Numerical Mathematics book series (ISNM, volume 124)


The specific properties of optimal control problems for elliptic systems, if compared with the case of a single equation, are described. Within them are: strong closures of sets of feasible states; the relaxability via convexification; the type of necessary optimality conditions.


Optimal Control Problem Extremal Problem Elliptic System Lipschitz Domain Adjoint Equation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Raitums, U.: Optimal control problems for elliptic equations, Zinatne, Riga (1989) (in Russian).zbMATHGoogle Scholar
  2. [2]
    Raitums, U.: The maximum principle and the convexification of optimal control problems, Control and Cybernetics, vol. 23, No 4, p. 745–760 (1994).MathSciNetzbMATHGoogle Scholar
  3. [3]
    Raitums, U.: On the minimization of quadratic functionals on the set of solutions of a family of linear equations, Optimization, Bd. 17, No 3, p. 349–354 (1986).MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Basel AG 1998

Authors and Affiliations

  • Uldis Raitums
    • 1
  1. 1.University of LatviaRigaLatvia

Personalised recommendations